X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (228) 228
absolutely continuous-spectrum (183) 183
absolutely continuous spectrum (120) 120
mathematics, applied (82) 82
physics, mathematical (79) 79
analysis (75) 75
mathematical physics (48) 48
physics (43) 43
localization (42) 42
schrodinger-operators (40) 40
jacobi matrices (39) 39
spectral theory (39) 39
dimensional schrodinger-operators (38) 38
potentials (38) 38
mathematics - spectral theory (37) 37
operators (37) 37
orthogonal polynomials (34) 34
anderson model (31) 31
matrices (31) 31
singular continuous-spectrum (31) 31
quantum physics (29) 29
eigenvalues (27) 27
systems (27) 27
theoretical, mathematical and computational physics (26) 26
physics, multidisciplinary (22) 22
hamiltonians (21) 21
schrodinger operator (21) 21
anderson localization (20) 20
schrödinger operator (20) 20
eigenfunctions (18) 18
equations (18) 18
schrodinger operators (18) 18
absence (17) 17
continuous spectra (17) 17
subordinacy (17) 17
mathematics, general (16) 16
decaying potentials (15) 15
equation (15) 15
perturbations (15) 15
geometry (14) 14
group theory and generalizations (14) 14
operator theory (14) 14
random schrodinger-operators (14) 14
applied mathematics (13) 13
continuity (13) 13
large disorder (13) 13
mathematical and computational physics (13) 13
pure point spectrum (13) 13
schrödinger operators (13) 13
spectrum (13) 13
tight-binding model (13) 13
classical and quantum gravitation, relativity theory (12) 12
jacobi matrix (12) 12
mathematical analysis (12) 12
stability (12) 12
states (12) 12
statistical physics, dynamical systems and complexity (12) 12
81q10 (11) 11
applications of mathematics (11) 11
density-of-states (11) 11
mathematical theorems (11) 11
tree (11) 11
bethe lattice (10) 10
coefficients (10) 10
floquet operators (10) 10
model (10) 10
numerical analysis (10) 10
physics, particles & fields (10) 10
asymptotic integration (9) 9
diffusion (9) 9
discrete spectrum (9) 9
integrated density (9) 9
periodic schrodinger-operators (9) 9
polynomials (9) 9
reducibility (9) 9
absolute continuity (8) 8
absolutely continuous spectra (8) 8
condensed matter (8) 8
dynamical systems and ergodic theory (8) 8
graphs (8) 8
mathematics - probability (8) 8
mathieu operator (8) 8
proof (8) 8
scattering theory (8) 8
scattering-theory (8) 8
singular spectrum (8) 8
spectral analysis (8) 8
trees (8) 8
weyl-titchmarsh theory (8) 8
[ math.math-mp ] mathematics [math]/mathematical physics [math-ph] (7) 7
dense point spectrum (7) 7
elementary particles, quantum field theory (7) 7
essential spectrum (7) 7
finite cone type (7) 7
infinity (7) 7
integers (7) 7
mathematical methods in physics (7) 7
mathematics - functional analysis (7) 7
physical chemistry (7) 7
point spectrum (7) 7
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Concrete Operators, ISSN 2299-3282, 10/2017, Volume 4, Issue 1, pp. 121 - 129
Using the Kato-Rosenblum theorem, we describe the absolutely continuous spectrum of a class of weighted integral Hankel operators in L (ℝ ). These self-adjoint... 
Absolutely continuous spectrum | Carleman operator | Weighted Hankel operators | 47B35
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 04/2018, Volume 274, Issue 8, pp. 2205 - 2244
A one-channel operator is a self-adjoint operator on for some countable set with a rank 1 transition structure along the sets of a quasi-spherical partition of... 
Operators on graphs | Absolutely continuous spectrum | Anderson model | Extended states
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 6/2016, Volume 106, Issue 6, pp. 787 - 797
Journal Article
Applicable Analysis, ISSN 0003-6811, 02/2017, Volume 96, Issue 3, pp. 375 - 395
We consider a family of elliptic operators depending on a real parameter and prove that the a.c. spectrum covers the half-line for almost every value of . 
Absolutely continuous spectrum | cylinder | 47a10 | 47F05 | Schrödinger operator | MATHEMATICS, APPLIED | Schrodinger operator | MULTIDIMENSIONAL SCHRODINGER-OPERATORS | Applied mathematics | Schrodinger equation | Operators | Parameters | Images | Cylinders
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 11/2017, Volume 89, Issue 3, pp. 439 - 453
On an infinite, radial metric tree graph we consider the corresponding Laplacian equipped with self-adjoint vertex conditions from a large class including... 
Absolutely continuous spectrum | Quantum graph | Analysis | Schrödinger operator | Secondary 34L40 | Tree | Mathematics | Primary 34L05 | 35Q40 | MATHEMATICS | Schrodinger operator | Naturvetenskap | Natural Sciences | Matematisk analys | Matematik | Mathematical Analysis
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 06/2015, Volume 288, Issue 8-9, pp. 1009 - 1027
We have studied the absolutely continuous spectrum of a selfadjoint subspace extension generated by a three‐term fourth order difference equation with bounded... 
Eigenvalues | absolutely continuous spectrum | Primary: 39A20; Secondary: 47A55 | deficiency indices | Absolutely continuous spectrum | Deficiency indices | MATHEMATICS | SINGULAR HAMILTONIAN-SYSTEMS | OPERATORS | WEYL-TITCHMARSH THEORY | M(LAMBDA) THEORY
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2014, Volume 4, Issue 4, pp. 815 - 840
Recent results of Denisov [5] and Kaluzhny-Shamis [9] describe the absolutely continuous spectrum of Jacobi matrices with coefficients that obey an l(2)... 
Absolutely continuous spectrum | OPUC | Bounded variation | CMV matrix | bounded variation | MATHEMATICS | MATHEMATICS, APPLIED | TRANSFER-MATRICES | ORTHOGONAL POLYNOMIALS | absolutely continuous spectrum | JACOBI MATRICES | SCHRODINGER | CMV
Journal Article
Opuscula Mathematica, ISSN 1232-9274, 2018, Volume 38, Issue 5, pp. 699 - 718
In this work the method of analyzing of the absolutely continuous spectrum for self-adjoint operators is considered. For the analysis it is used an... 
Jacobi matrices | Absolutely continuous spectrum | Equi-absolute continuity | Spectral density | Self-adjoint operators | spectral density | absolutely continuous spectrum | equi-absolute continuity | self-adjoint operators
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 11/2008, Volume 283, Issue 3, pp. 647 - 662
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 01/2012, Volume 285, Issue 1, pp. 5 - 26
The Bethe strip of width m is the cartesian product \documentclass{article}\usepackage{amssymb}\begin{document}\pagestyle{empty}$\mathbb {B}\times \lbrace... 
Random Schrödinger operators | MSC Primary: 82B44 | extended states | Anderson model | absolutely continuous spectrum | 60H25 | Secondary: 47B80 | Absolutely continuous spectrum | Extended states | SINGULAR POTENTIALS | LOCALIZATION | LARGE DISORDER | TIGHT-BINDING MODEL | WEAK DISORDER | MATHEMATICS | Random Schrodinger operators | DIFFUSION | ABSENCE | DENSITY-OF-STATES | LATTICE
Journal Article
Mathematical Physics, Analysis and Geometry, ISSN 1385-0172, 12/2014, Volume 17, Issue 3, pp. 409 - 440
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2009, Volume 361, Issue 2, pp. 793 - 818
We prove that if the canonical system J(y_{n+1}-y_n)= zH_ny_n has absolutely continuous spectrum of a certain multiplicity, then there is a corresponding... 
Mathematical theorems | Difference equations | Spectral theory | Eigenvalues | Boundary conditions | Eigenfunctions | Mathematical vectors | Mathematics | Lagrangian function | Continuous spectra | Absolutely continuous spectrum | Canonical systems | MATHEMATICS | absolutely continuous spectrum | SCHRODINGER-OPERATORS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2008, Volume 255, Issue 3, pp. 755 - 767
We consider an elliptic random operator, which is the sum of the differential part and the potential. The potential considered in the paper is the same as the... 
Absolutely continuous spectrum | Random operators | Trace formulas | MATHEMATICS | random operators | trace formulas | absolutely continuous spectrum | SCHRODINGER-OPERATORS
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 04/2015, Volume 28, Issue 2, pp. 579 - 616
Journal Article
MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, ISSN 1385-0172, 11/2007, Volume 10, Issue 4, pp. 359 - 373
This paper deals with general structural properties of one-dimensional Schrodinger operators with some absolutely continuous spectrum. The basic result says... 
JACOBI | MATHEMATICS, APPLIED | MATRICES | reflectionless potential | absolutely continuous spectrum | RAKHMANOVS THEOREM | PHYSICS, MATHEMATICAL | schrodinger operator
Journal Article
Functional Analysis and Its Applications, ISSN 0016-2663, 1/2016, Volume 50, Issue 1, pp. 76 - 79
In the paper, we consider the one-dimensional nonstationary Schrödinger equation with a potential slowly depending on time. It is assumed that the... 
Functional Analysis | Analysis | Schrödinger operator | discrete spectrum | Mathematics | absolutely continuous spectrum | adiabatic evolution | MATHEMATICS | MATHEMATICS, APPLIED | Schrodinger operator
Journal Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, ISSN 1078-0947, 01/2010, Volume 26, Issue 1, pp. 365 - 378
Group extensions of Gaussian G-actions with absolutely continuous spectrum in the orthocomplement of the functions depending on the first coordinate are... 
MATHEMATICS | MATHEMATICS, APPLIED | Gaussian actions | cocycles | AUTOMORPHISMS | absolutely continuous spectrum | ENTROPY
Journal Article
Discrete and Continuous Dynamical Systems, ISSN 1078-0947, 01/2010, Volume 26, Issue 1, pp. 365 - 378
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.